MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 5.5MM PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 5.5MM PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 5.5MM PEEK SWVLK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon visual evaluation, the screw is attached to the device and did not find issues with the returned device.Functional testing between the driver and outer sleeve found that the two devices rotate smoothly.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause can be attributed to improper bone preparation or prying/leveraging the screw during insertion.
 
Event or Problem Description
It was reported that during a soulder arthroscopy the anchor could not be fixed in the bone.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DBL LOADED 5.5MM PEEK SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19070870
Report Number1220246-2024-01907
Device Sequence Number4798444
Product Code MAI
UDI-Device Identifier00888867264564
UDI-Public00888867264564
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED 5.5MM PEEK SWVLK
Device Catalogue NumberAR-2323PSLC-2-1
Device Lot Number14994711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown